# SDR IPXA2018022226758

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 73,259 hours, 15,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L205381
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST OF FWD L1 DOOR HANDLE,  EMERGENCY LIGHTS WERE FOUND DAMAGED.  THE LIGHT ASSY WAS REPLACED IAW AMM 33-52-02-201, REV 90.04. TESTED GOOD.
